# SDR ABXA20160418078

- Difficulty date: April 18, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 284T02873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC STATION 246, LBL 48.00, PLATFORM FWD WEB CRACKED, LOOSE & BENT.  REPAIRED SUPPORT ASSEMBLY IAW SRM 51-70-11.  FABRICATED REPAIR PARTS USING 2024T-3 .032", PO 0070726 & 2024 T-3 .040", PO 0080468 IAW SRM 51-70-11.  CRACKED LENGTH 1.0", PN 284T0287-3, SN NSN, PART NAME SUPPORT, EXACT FS & BS LOCATION ON ACFT AT STATION 246, EXACT STRINGER & WS LOCATION ON ACFT AT LBL 48.0.  ACFT WAS GNDED.
